| Catalog Number |
02-012-44-3013 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erosion (1750); Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
As reported by legal, approximately 7 years post op the initial tka, this female patient has been advised to undergo and will undergo revision surgery for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability and/or component loosening.
Additional Manufacturer Narrative
Additional information d8 e3 h3: specific device information about the optetrak was not provided.The cause of the patient's condition and planned revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
H6.Investigation results -the logic tibia implant psc device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
Event or Problem Description
The patient experience daily pain and discomfort in her knee which has limited her activities of daily living.There is no other patient demographic or medical history available.There are no radiographic images of the device provided.No additional information is available.